sexologist-icon

Delay period

Hi, last month i had emergency contraceptive pill due to which my period got delayed by 5 days and on the last day of period i had unprotected sex and did not have any pill, now i am 7 days, also did urine pregnancy test, its negative. Is it the side effect of pill? What should i do next?
views-icons 32 Views bookmarks-icon 1 Bookmark Bookmark this Answer
Bookmark
v

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Sujoy Dasgupta
Gynecologist 8 yrs exp Kolkata
Most likely this is side effect of emergency pill. If you take it regularly, hormonal imbalance can happen. It usually subsides of its own. If not, you should consult gynecologist to diagnose whether there is other causes or not. Try regular contraception so that these problems can be avoided.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Harsha
General Physician Bangalore
Hi there...your menstrual cycle could be delayed because of the ipill you took. As it contains hormones, it can alter the menstrual cycle pattern. But there is a slight chance of you being pregnant also. Sometimes urine pregnancy test become positive after 10days. However you must know that there a lot of other reasons also for altered menstrual cycles like pcod, thyroid disorders, Fibromas, stress, anaemia. it will require detailed clinical examination and further investigations. So kindly consult a obstetrician for further evaluation
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO